| Catalog Number |
KCFW-6.0-18/38-45-RB-ANL2-HC |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/13/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol_(b)(4), compliant/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
Prior to patient contact, the customer found that the sheath was broken at the proximal end.Another device was used to complete the procedure.No parts of the device remained inside the patient and no adverse events were reported.